Top answers from doctors based on your search:
Disclaimer

benadryl diphenhydramine menses menstrual cycle period

A 49-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
No: No reason why it should.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 58-year-old male asked:
Dr. Maziar Rezvani
21 years experience Allergy and Immunology
Causation likely: Hormonal influences are well-recognized triggers for hives. If the bcp is essential you may want to consider switching her to a longer-acting anti-h1.
1
1 thank
A 25-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
No: I am not aware of antihistamine use affecting menstrual cycles. You need to consult your gynecologist and perhaps even an allergist for your allergi ... Read More
A 21-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Where?: If the rash is confined to your face or neck, it may be from rosacea. If it is generalized, then cholinergic urticaria ( when small hives develop aft ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Yes: The usual single dose tablet is 25 mg. if that is the case it is safe.
A 25-year-old female asked:
Dr. Kaveh Karandish
16 years experience Internal Medicine
No : It is unlikely. Your sex hormones in general will not be affected by allergic reactions . Although stress may in some cases ...
1
1 thank
A 24-year-old female asked:
Dr. William Jurewitz
Specializes in Obstetrics and Gynecology
Not pregnant: If you are not pregnant, missing a period usually results from a failure to ovulate during your last cycle. There can be many reasons for this, includ ... Read More
A 29-year-old female asked:
Dr. Wendy Askew
24 years experience Obstetrics and Gynecology
Can be normal: It can be very normal to have some fairly strong cramps during early pregnancy, it is extremely common. There is the very small chance that it could i ... Read More
A 49-year-old female asked:
Dr. Charles Whiting
27 years experience Obstetrics and Gynecology
No: A laptop on your lap/stomach to long periods of time will have no affect on your menses. Best wishes!
A 31-year-old female asked:
Dr. Neil Brickman
28 years experience Obstetrics and Gynecology
Place during cycle: I usually place the iud during the the period, one to make sure you are not pregnant and also it is a little easier when you are on the period.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month